Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 818345, 16 pages
http://dx.doi.org/10.1155/2012/818345
Research Article

The First-Integral Method and Abundant Explicit Exact Solutions to the Zakharov Equations

1School of Mathematics and Information Science, Guangzhou University, Guangzhou 510006, China
2Key Laboratory of Mathematics and Interdisciplinary Sciences of Guangdong Higher Education Institutes, Guangzhou University, Guangzhou 510006, China

Received 21 August 2012; Accepted 7 October 2012

Academic Editor: Bernard Geurts

Copyright © 2012 Yadong Shang and Xiaoxiao Zheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. E. Zakharov, “Collapse of Langmuir waves,” Soviet Journal of Experimental and Theoretical Physics, vol. 35, pp. 908–914, 1972. View at Google Scholar
  2. V. E. Zakharov and V.S. Syankh, “The nature of the self-focusing singularity,” Soviet Journal of Experimental and Theoretical Physics, vol. 35, pp. 908–914, 1972. View at Google Scholar
  3. J. A. Pava and C. B. Brango, “Orbital stability for the periodic Zakharov system,” Nonlinearity, vol. 24, no. 10, pp. 2913–2932, 2011. View at Publisher · View at Google Scholar
  4. Y. Shang, Y. Huang, and W. Yuan, “The extended hyperbolic functions method and new exact solutions to the Zakharov equations,” Applied Mathematics and Computation, vol. 200, no. 1, pp. 110–122, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. D. Huang and H. Zhang, “Extended hyperbolic function method and new exact solitary wave solutions of Zakharov equations,” Acta Physica Sinica, vol. 53, no. 8, pp. 2434–2438, 2004. View at Google Scholar · View at Zentralblatt MATH
  6. S. Liu, Z. Fu, S. Liu, and Q. Zhao, “The envelope periodic solutions to nonlinear wave equations with Jacobi elliptic function,” Acta Physica Sinica, vol. 51, no. 4, pp. 718–722, 2002. View at Google Scholar · View at Zentralblatt MATH
  7. G. Wu, M. Zhang, L. Shi, W. Zhang, and J. Han, “An extended expansion method for Jacobi elliptic functions and new exact periodic solutions of Zakharov equations,” Acta Physica Sinica, vol. 56, no. 9, pp. 5054–5059, 2007. View at Google Scholar
  8. C. Zhao and Z. Sheng, “Explicit travelling wave solutions for Zakharov equations,” Acta Physica Sinica, vol. 53, no. 6, pp. 1629–1634, 2004. View at Google Scholar · View at Zentralblatt MATH
  9. Z. Feng, “The first integer method to study the Burgers-Korteweg-de Vries equation,” Journal of Physics A, vol. 35, no. 2, pp. 343–349, 2002. View at Google Scholar
  10. Z. Feng, “On explicit exact solutions to the compound Burgers-KdV equation,” Physics Letters A, vol. 293, no. 1-2, pp. 57–66, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. Z. Feng, “Exact solution to an approximate sine-Gordon equation in (n+1)-dimensional space,” Physics Letters A, vol. 302, no. 2-3, pp. 64–76, 2002. View at Publisher · View at Google Scholar
  12. Z. Feng, “The first-integral method to the Two-dimensional Burgers-Korteweg-de Vries equationn,” Physics Letters A, vol. 302, pp. 57–66., 2002. View at Google Scholar
  13. Z. Feng and R. Knobel, “Traveling waves to a Burgers-Korteweg-de Vries-type equation with higher-order nonlinearities,” Journal of Mathematical Analysis and Applications, vol. 328, no. 2, pp. 1435–1450, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. Z. Feng and G. Chen, “Traveling wave solutions in parametric forms for a diffusion model with a nonlinear rate of growth,” Discrete and Continuous Dynamical Systems A, vol. 24, no. 3, pp. 763–780, 2009. View at Publisher · View at Google Scholar
  15. K. Hosseini, R. Ansari, and P. Gholamin, “Exact solutions of some nonlinear systems of partial differential equations by using the first integral method,” Journal of Mathematical Analysis and Applications, vol. 387, no. 2, pp. 807–814, 2012. View at Publisher · View at Google Scholar
  16. B. Hong, D. Lu, and F. Sun, “The extended Jacobi elliptic functions expansion method and new exact solutions for the Zakharov equations,” Word Journal of Modelling and Simulation, vol. 5, no. 3, pp. 216–224, 2009. View at Google Scholar